Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fast heart rate, left hand started to tickle, dizziness, have high cholesterol. Am I okay?

hi , My name is Jeries im 38 years old male, something unusual happened to me 20 minutes ago my heart sudenly started to beat fast for about two minutes my left hand start tickling and it was hard to breath i gathered my strenght i drank some water then my heart started to beat fast again, then heart beat went back to normal and after two minutes during this situation i felt like dizzy, balck out !! im 6ft 95kg colesterol 255 (Little high i assume).... 1/2 hour before this incident i had a pain which i will describe littel deep inside my hand fist...and i still have it until now... Thank you for the medical advice in advance
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello, Jeries, if you had a symptom of palpitations and left hand symptoms and difficulty breathing it could be a number of things; and that you had dizziness could mean an irregular heart beat. You should goto an emergency room now since you fainted (you wrote "balck out", which I assume you mean you "blacked out") -- please goto an ER now to be evaluated.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor